# SDR DALA2016032402335

- Difficulty date: March 11, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N762BC
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ball Screw
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD MAIN FLAP INBD BALLSCREW NUT CORRODED AND BUSHINGS ARE WORN.  R & R LT WING INBD MAIN FLAP INBD BALLSCREW  AND 2 EA NEW BUSHINGS WILL BE ACCOMPLISHED ON T/C 2751-2538.
